Illinois Journal of Mathematics

A Banach space not containing $l_{1}$ whose dual ball is not weak${}^\ast$ sequentially compact

J. Hagler and E. Odell

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 2 (1978), 290-294.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048738

Digital Object Identifier
doi:10.1215/ijm/1256048738

Mathematical Reviews number (MathSciNet)
MR0482087

Zentralblatt MATH identifier
0391.46015

Subjects
Primary: 46B10: Duality and reflexivity [See also 46A25]

Citation

Hagler, J.; Odell, E. A Banach space not containing $l_{1}$ whose dual ball is not weak${}^\ast$ sequentially compact. Illinois J. Math. 22 (1978), no. 2, 290--294. doi:10.1215/ijm/1256048738. https://projecteuclid.org/euclid.ijm/1256048738


Export citation